# SDR DHL200080211C

- Difficulty date: November 30, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPARTMENT AFT BULKHEAD FITTING FWD PART CRACKED 1 INCH AT STA 1766 LONGERON 17R. REMOVED CRACKED FITTING IAW SRM 51-3-0 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW FITTING IAW SRM 51-3-0 PG 1. REF: N/R 1025.
